# SDR SIMA20140403009

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,126 hours, 31,271 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 14520385407
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE FAIL ON TEST.  FOUND CMC MSG WING 1 ANTI-ICE LEAK.  PERFORMED FIM TASK 30-11-00-810-801A. R & R PACK 1 EXHAUST DUCT & COUPLING IAW AMM 21-51-02, OPERATIONS CHECKED GOOD.
